MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM LCP METAPHYSEAL PLATE 10 HOLES; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION

SYNTHES GMBH 3.5MM LCP METAPHYSEAL PLATE 10 HOLES; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION
Model Number 223.410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, during post-op sales consultant was notified that surgeon was going to be removing a plate from a distal femur because of pain.The hardware was removed successfully.Additionally, during the removal, a screw driver shaft from the screw removal set was noticed to be bent.It was discarded and a new one will be purchased by the hospital.This report is for one (1) 3.5mm lcp metaphyseal plate 10 holes this is report 1 of 12 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Appliance, fixation, nail/blade/plate combination, multiple component, metal composite complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP METAPHYSEAL PLATE 10 HOLES
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16415111
Report Number8030965-2023-02091
Device Sequence Number3504659
Product Code LXT
UDI-Device Identifier10886982157621
UDI-Public(01)10886982157621
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033805
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number223.410
Device Catalogue Number223.410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMALL HEXAGONAL SCREWDRIVER SHAFT; UNK - SCREWS: 6.5 MM CANCELLOUS; UNK - SCREWS: CORTICAL : TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale
Patient Weight71 KG